# SDR DALA2025040802713

- Difficulty date: April 4, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N3749D
- Make and model: Boeing 737832
- Aircraft serial: 30490
- Aircraft time: 76,305 hours, 29,121 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0895191) WEAR MARKS IN RT OUTBD WING FUEL TANK ACCESS HOLE CUTOUT INBD SIDE BETWEEN RIB 17 AND RIB 18. REPAIRED AREA IAW B737 SRM 57- 20-01-2R-1.
